advertisement
Question
Posted by: ria | 2011/10/21

HRT

I was on Livifem for about a year. After a hysterectomy my doctor put me on Femigel gel instead. for the last 2 years i have gained weight (10kg) at a constant rate although my lifestyle has not changed. Which of the two is the best and do either cause this weight gain ? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

They are both fine . It is not the HRT that causes weight gain, but the changes with age.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/28

They are both fine . It is not the HRT that causes weight gain, but the changes with age.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement